# SDR 99ZZZX4248

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2910 · Hydraulic System, Main
- Part: Piston
- Part number: 90002
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PISTON CRACK DETECTED DURING MAGNETIC PARTICLE INSPECTION.  REF:  CALIF PRECISION HYDRAULICS P.O. NR 67296.
